Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2015 Vol. 5 No. 3


PagesTitle and authors
175-190A class of quadratic system with six limit cycles
Du Chaoxiong; Liu Yirong; Wang Qinlong
DOI: 10.1504/IJDSDE.2015.071000

191-205Magnetohydrodynamics effect on rotating free surface flow of micropolar fluid in a cylindrical container with porous lining
G. Nagaraju; Kolla Kaladhar; K.S. Sai
DOI: 10.1504/IJDSDE.2015.071001

206-219Parametric compact modelling of dynamical systems using meshfree method with multi-port technique
Moncef Hammadi; Jean-Yves Choley
DOI: 10.1504/IJDSDE.2015.071002

220-235Existence and stability solutions of second-order partial neutral stochastic nonlinear differential systems with infinite delay
Chinnasamy Parthasarathy
DOI: 10.1504/IJDSDE.2015.071003

236-247The convergence relation between ordinary and delay-integro-differential equations
A. Ben Makhlouf; M.A. Hammami
DOI: 10.1504/IJDSDE.2015.071004

248-266Synchronisation of generalised stochastic neural networks with delays and reaction-diffusion terms on timescales
Yongkun Li; Xiaofang Meng
DOI: 10.1504/IJDSDE.2015.071005